Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diagnosed with diabetes. On glucophage, perinace and fenofibrate. Irregular heart beat with low pulse rate. Is this normal?

I am 54 years old female and has been diagnosed with Type II diabetes . My diabetes are under good control @ 6.6 reading. I am on Glucophage 850mg, Perinace 4mg, Fenofibrate 200mg, Simvor 20 amd Vitamin B complex compound. My BP is about 140/85. I also have irregular heart beat but the doctor said it is OK (last year). Of late I note that my pulse rate hover around 50. Is this normal? I am an active mountain/hill trekker. Please advise.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Diabetologist 's  Response
You should consult a cardiologist who may order a few tests like ECG, 2-D Echo, Holter monitoring, Treadmill test and electrophsiological studies(EP studies). The possible causes of low pulse rate in your case may be your activity level (increased vagal tone in athletes/sportspersons),poorly functioning thyroid gland(hypothyroidism),drug induced , depressed mood or some cardiac defect(conducting system defect).Your cardiologist would be of great help to you.
Best regards
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor